# SDR AALA20130318046

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A73531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 195CL AFT SIDE HAS ELONGATED HOLE.  REPAIRED ELONGATED HOLE AND CRACK IN RADIUS OF PANEL 195CL PER SRM 53-40-70 AND SRM 51-70-05.
